Melanotan II

Nitrust

Member
So my Mt II will be in the mail today. If I reconstitute with 2ml of bac water (can i use sodium chloride .9%?)

250mcg = 5ui right?
 

kawilt

Member
I really need to get a handle on this syringe size we all keep referring to. I have for example a 1cc/1mm insulin syringe. It has 10 units (or marks) on the syringe. That would be .1ml each. What size syringe are you using?
 

Nitrust

Member
Well, I put 2ml Hospira BAC water into the 10mg vial, loaded up 5uis, and pinned that shit...no burning or stinging like I was expecting (first time using BAC)..


How long does it typically take to get a boner? I am gonna hit the gym and then lay out by the pool for a while. Get some sun while summer is still going
 

kawilt

Member
Well, I put 2ml Hospira BAC water into the 10mg vial, loaded up 5uis, and pinned that shit...no burning or stinging like I was expecting (first time using BAC)..


How long does it typically take to get a boner? I am gonna hit the gym and then lay out by the pool for a while. Get some sun while summer is still going
Depends. Hits some sooner than later. Hope you got baggy swim trunks
 
any more understanding of the mode of action this stuff has for erections? if it works really well in a guy that normally has a lot of ed problems, what is that telling us about what is his issue or not?
 

Nitrust

Member
Whoa, I had some wicked scary side effects last night after I pinned the second dose of MTII yesterday

Pinned 250mcg in the morning, nothing really to note for sides
Pinned ~450mcg later that night, and I got facial flushing, lower back pain (referred kidney pain?) and I almost passed out taking a piss.

My ears began to ring, and I felt that overall aura of "holy shit I'mm about to hit the floor". Luckily, I felt it and got to my bed until it subsided. I felt this facial flushing and lower back pain lasted until I feel asleep. I fell asleep on the heating pad..

Now, this has me concerned. I don't know if it was too much total for the day or what, but damn it sucked.
 

kawilt

Member
Whoa, I had some wicked scary side effects last night after I pinned the second dose of MTII yesterday

Pinned 250mcg in the morning, nothing really to note for sides
Pinned ~450mcg later that night, and I got facial flushing, lower back pain (referred kidney pain?) and I almost passed out taking a piss.

My ears began to ring, and I felt that overall aura of "holy shit I'mm about to hit the floor". Luckily, I felt it and got to my bed until it subsided. I felt this facial flushing and lower back pain lasted until I feel asleep. I fell asleep on the heating pad..

Now, this has me concerned. I don't know if it was too much total for the day or what, but damn it sucked.
There is a warning about kidney problems with #2. But I think that 's for long time usage. Give your body a rest, see how you feel in a day or so. You only need a very small amount of this stuff.
 

kawilt

Member
Won't do anything if you don't get some sun with it.
It was my understanding that the melanotan caused melanin synthesis even without the sun. That's what I have read anyway. My daughter took some daily shots a few years ago and didn't lay out in the sun. Her freckles and other little spots got darker of course, but after a while she also developed a little darker overall color. It didn't look like a tan would look, just a shade darker than normal. Could have been just by being out doors once and a while.
 

Nitrust

Member
I have been out in the sun a total of 2 hours since I been pinning it, and I am defiantly darker, but I tan relatively easy. I want something that will last through the winter becuase I hate being pale
 

kawilt

Member
I have been out in the sun a total of 2 hours since I been pinning it, and I am defiantly darker, but I tan relatively easy. I want something that will last through the winter becuase I hate being pale
Don't worry paleface. You get plenty dark with this. I used the #2 several years ago. About .1ml every couple of day's and lay out in the sun for about twenty to thirty min. a day for a few weeks. People started asking where I was from. The office started making comments about my color. You can get as dark as you want. :) I quit taking it after a while, and you know? I don't think I ever completely returned to my natural color.
 

johnnyBALLZ

Member
Don't worry paleface. You get plenty dark with this. I used the #2 several years ago. About .1ml every couple of day's and lay out in the sun for about twenty to thirty min. a day for a few weeks. People started asking where I was from. The office started making comments about my color. You can get as dark as you want. :) I quit taking it after a while, and you know? I don't think I ever completely returned to my natural color.

I haven't tanned or taken it for months and I'm still dark... How long have you been off of it kawilt??
 

Sponsored Links

Latest posts

Top